Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 433-435

Controlled queueing systems

1Applied Math Dept., Oil and Gas State Academy, Leninsky prosp. 65, Moscow 117917, Russia
22nd Krasnoselskaja str. 2, app. 209, Moscow, Russia

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Rykov and M. Yu. Kitaev, “Controlled queueing systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 433-435, 1995.